Journal article icon

Journal article

INTEGRAL REPRESENTATION FOR NEUMANN SERIES OF BESSEL FUNCTIONS

Abstract:
A closed integral expression is derived for Neumann series of Bessel functions - a series of Bessel functions of increasing order - over the set of real numbers. © 2009 American Mathematical Society.
Publication status:
Published

Actions


Access Document


Authors


Pogany, TK More by this author
Journal:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
137
Issue:
7
Pages:
2363-2368
Publication date:
2009
DOI:
ISSN:
0002-9939
URN:
uuid:d996c697-259a-4a51-9385-4c8a96d203d7
Source identifiers:
188987
Local pid:
pubs:188987

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP